# SDR AALA20072237

- Difficulty date: November 17, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 50,210 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 17300
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS FROM SEAT ROW 26 TO AFT OF CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT FROM SEAT ROW 26 TO AFT OF CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
